# SDR CA160129008

- Difficulty date: January 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,908 hours
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 4100S01807
- Condition: Worn
- Location: De Ice Boot
- Part time: 2,192 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEICE PRESSURE CAUTION LIGHT ILLUMINATED WITH NO INFLATION TO THE DEICE BOOTS. THE AIRCRAFT`S FLIGHT PATH WAS THROUGH ICING CONDITIONS AND THE CREW DECIDED TO RETURN TO THE AIRPORT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT. A VOLTAGE CHECK ON PIN "FF" WAS CARRIED OUT AND RING TERMINALS TIGHTNESS AT THE BACK OF CIRCUIT BREAKER A8. THERE WAS NO FAULT FOUND. REPLACED THE TIMER MOTOR UNIT IN ACCORDANCE WITH AMM 30-11-01. A FUNCTIONAL CHECK OF THE AIRFRAME DEICING SYSTEM WAS CARRIED OUT AND CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENT.
